Buspar

I need advise, reassurance, help!!!

Ok so I've reached the crossroad. I was trying very hard to get through this anxiety and mild depression without resulting to taking meds. So I had given myslef a two week window (two weeks ago) to see if I could get through this; tough it out, I started vitamins two weeks ago to aid in my condition but my assessment grade I give myslef is 50/50 because I still continue to have up and down days. One days I feel ok but then the very next day I'd feel nervous, anxious, always on edge still my sleep habits haven't become the best. Yes it has gotten better from last month but I still have my days and it still has me mentally fatigue and plus the usual physical symptoms of panic attacks I am still getting. Not to mention health anxiety had now begin to take over. I can't relax mentally. Well yesterday I woke yo in such aggrivation and fed up and on edge because I had once again gotten no good sleep the night before. Well long story short after calling around trying to schedule appointment with a neurologist which was unsuccessful because they expect you yo have a referral first. My mom has pretty much given me my tough love talk about how she feels I've become due to this anxiety and she pretty much talked me into taking the medicine. Which I was also feeling at the end of my rope as well. So needless to say, I took it and I cried I got scared but I took it. About 30 minutes later I noticed a slight warming sensation in my head almost as if I could be getting a slight fever but it never got that bad and then my eyes started feeling a little heavy like I was almost drunk or something like I felt drowsy maybe? Amyway. Is anyone familiar with Buspar? Can these meds immediately make you feel drowsy, dizzy or anything? This is my first time ever and fiest day taking it. I'm so afraid of what may happen to me.

6 Replies

oldestnewest
  • Icanbeathis2016, yes Buspar or any other antianxiety med works fast (within a half hour) and can make you feel warm, heavy eyes and drowsy. After all it is a sedative and is meant to reduce your anxiety and bring you calm. Nothing is going to happen to you feeling like that. x

  • Thank you for responding so quickly. And what made me ask is because I was told that this medicine will not start to be effective until about two weeks from now so I didn't know if I was still supposed to have these syptoms I had 30 minutes later of feeling warm and a bit drowsy.

  • I FEEL YOUR PAIN WHEN YOU ARE A LONE AND TAKE MED YOU DO NOT KNOW WHAT IT MITE DO I CAN NOT TAKE MED FOR THE HEAD IT MAKES

    ME WORSE

  • Is that an antidepressant ? If so it took me a while to get used to mine and it took me a while to figure out what time of day was the best to take it because it makes me ridiculously tired about 5 hours after I take it . I struggled with the decision to go to my doctor and then with the decision to go on antidepressants or not as well but I've been on them for six years now and they definitely help .

  • It says it's a anti anxiety med. Not an antidepressant. Which med are you taking?

  • I'm on venlefaxine (spelling ) which is an antidepressant . I have OCD and that is the main cause of my anxiety . They are supposed to help with that and they do .